# SDR AALA202309139985

- Difficulty date: September 11, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737823
- Aircraft serial: 33231
- Aircraft time: 29,428 hours, 12,579 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GALLEY 1 NUMBER 2 OVEN HAS SMOKING BURNING SMELL. REMOVED AND REPLACED NUMBER 2 OVEN PER AMM 25-11-21.
